# SDR MWEA050071

- Difficulty date: July 19, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 48,563 hours, 44,097 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Haze
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

LIGHT HAZE IN CABIN AND RIGHT AFT LAVATORY SMOKE DETECTOR WENT OFF.  NO FIX AT THIS TIME
